# SDR SWAA2020110929050

- Difficulty date: October 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 73,515 hours, 43,069 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481037EFB
- Part serial: 406
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPTAIN'S WINDOW SLID OPEN.  REJECTED TAKEOFF AND WINDOW WOULD NOT SHUT.  HANDLE SEEMS LOOSE.  FOUND CAPTAIN`S SLIDE WINDOW HANDLE UNLOCK BUTTON INOPERATIVE.  WINDOW CAN OPEN WITHOUT PUSHING UNLOCK BUTTON.  R & R CAPTAIN`S SLIDING WINDOW, PER MT 756-12-01.  OPERATIONS CHECKS NORMAL RAR 74551 POS; L2 PN OFF; 141A4810-37EFB SN OFF; 406 PN ON; 141A4810-24EFB1025 SN ON; 05314H7330.
